Change search
ReferencesLink to record
Permanent link

Direct link
Analytically unramified one-dimensional semilocal rings and their value semigroup
Stockholm University, Faculty of Science, Department of Mathematics.
2000 (English)In: J. Pure Appl. Algebra, Vol. 147Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 147
URN: urn:nbn:se:su:diva-21694OAI: diva2:188221
Available from: 2007-12-13 Created: 2007-12-13 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Fröberg, Ralf
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link